Side effects of male hormone pills

I used creatine 8 or so years ago, had great gains, ( it was the exact same product then & dont tell me its gotten better becasue its effervescent or some .) But I also had a frequent & uncomfortable need to urinate that was NOT just from consuming extra liquid, but from my kidneys being put on overload & doing damage to them with this stuff. I drank plenty of water, took a little less than the recommended dose & was having the urination problem for years after the use of creatine… I also was very short tempered with my family & young kids at the time I took it as it altered my mood.
I also have a friend who underwent a kidney transplant, that if he didnt get, he would have died . the reason for his kidney failure was creatine & he would tell you to stay far away from it as it almost costed him his life. This stuff is absolutely no good-

Intraocular pressure, glaucoma
Have you heard of DHEA causing high IOP (intraocular pressure) or possibly temporary glaucoma. I have been taking DHEA for about a year. I like the benefits it has provided both physically and mentally. However my last flight physical for the military showed me having high IOP in both eyes. Two days after I stopped taking DHEA my pressures where back to normal.
   I have not heard of this side effect yet, and I have not seen it mentioned in the medical literature, however it is a possibility to consider. There's a lot we don't know about the long term effects of DHEA. If your IOP is increased again after restarting the DHEA and then returns to normal after stopping, then that would make it quite likely that in your case it was involved.

Side effects of male hormone pills

side effects of male hormone pills

Media:

side effects of male hormone pillsside effects of male hormone pillsside effects of male hormone pillsside effects of male hormone pillsside effects of male hormone pills